Saturday, May 2, 2009

Question

Anyone out there taking Tamoxifen? I been taking it for a week, and my hands are killing me. Mostly my thumbs. I read 'joint pain' as a side effect of tamoxifen, but this does not seem to be joint pain exactly, just a radiating pain from the base of my thumbs up through my wrists. I am working very hard in the yard. It is conceivable that I hurt myself, but seems odd it's both thumbs. Just curious if anyone else has had this.

4 comments:

Daria said...

I took Tamoxifen a few years ago but don't remember having that side effect.

Hopefully it will subside.

Indigo said...

Hi Sweetie, I have another friend who went through Breast Cancer. I'm going to leave you the link so you can read her. Her name is Christina - she's a dear sweet friend and has been through it all. Let her know Indigo sent you. She could probably answer quite a few of your questions. (Hugs)Indigo

The link is: http://uniboobclub.blogspot.com/

Mrs. Spit said...

Could it be carpal tunnel syndrome from the yard work?

FrankandMary said...

Lori(Dusty Pages) had suggested your blog a while ago & I am just getting around to reading now. I used to run an Onc practice 10 years ago, and the symptoms of the different drugs varied widely from patient to patient. Please call your chemo nurse on Monday, just to be sure. It is always better to let your Onc practice know what is going on, even if it does not turn out to be a side effect...they want you to call :-).
~Mary